MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 74023741
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient suffered from right leg pain and swelling.The subject also experienced flexion contracture despite aggressive efforts at physical therapy.A revision was performed (b)(6) 2018 with a poly exchange.Upon removal of the nodule, the knee could be fully extended indicating that the cause of the patient's flexion contracture was primarily anterior impingement in the intercondylar notch due to fibrous nodule formation.

Brand Name
JRNY II XR INS XLPE MED 3-4 LT 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9901046
Report Number1020279-2020-01063
Device Sequence Number2827912
Product Code JWH
UDI-Device Identifier00885556612842
UDI-Public00885556612842
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Model Number74023741
Device Catalogue Number74023741
Device Lot Number16BM09320
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;